MAUDE Adverse Event Report: ST PAUL BCI OXIMETER SPECTRO2 - WW1000 SERIES

ST PAUL BCI OXIMETER SPECTRO2 - WW1000 SERIES
Model Number WW1000EN
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Operator of device is unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the device shows error message? sr err all the time.No adverse event reported.
 
Additional Manufacturer Narrative
H6.Health impact and evaluation codes: updated.No product was returned therefore no investigation could be performed.A device history record (dhr) review was not performed as the device is beyond a year from its manufacture date and there was no indication or evidence provided in the complaint of a manufacturing defect.Service history review identified this device has not been in for service previously.If the device is returned the manufacturer will re-open the investigation.

Brand Name
BCI OXIMETER SPECTRO2 - WW1000 SERIES
Common Device Name
OXIMETER
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16131165
Report Number3012307300-2023-00310
Device Sequence Number3238916
Product Code DQA
UDI-Device Identifier30843418000016
UDI-Public30843418000016
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K083787
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberWW1000EN
Device Catalogue NumberWW1000EN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2022
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date05/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/23/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown